# SDR SWAA060796

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 41,104 hours, 35,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 DOOR EVACUATION SLIDE GIRT BAR FWD ATTACH HOOK BRACKET LOOSE.  SECURED HOOK BRAKET PER SRM.
